# SDR RAIA0008010

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 5,222 hours, 4,157 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 355022002
- Condition: Failed
- Location: Cockpit
- Part time: 4,448 hours, 4,157 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7609-CHS- CREW REPORTS EICAS MESSAGE LANDING GEAR AIR/GROUND FAIL AND ENGINE 1 AND 2 THRUST REVERSER DISAGREE.  MAINTENANCE INSPECTED AIRCRAFT AND RELEASED FOR ONE TIME FERRY FLIGHT CHS TO STL.  MAINTENANCE INSPECTED AND REPLACED LANDING GEAR ELECTRONICS UNIT.
